# SDR GAIA02025OP

- Difficulty date: March 14, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652663919
- Condition: Warped
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 873 - FWA-LAX - DURING CLIMB-OUT, THE NR 1 STRUT OVERHEAT LIGHT CAME ON FIVE MINUTES AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO FWA AND THE LANDING WAS UNEVENTFUL.  FOUND THE 13 STAGE DUCT IN THE STUB WING AT THE HIGH PRESSURE WING ANTI-ICE VALVE FLANGE WARPED.  REMOVED AND REPLACED THE 13 STAGE DUCT AND OPERATIONALLY CHECKED GOOD AT ENGINE IDLE AND TAKEOFF POWER SETTINGS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
